Well last august, I am pretty sure I had IBS. I remember working out my abs with heavy weight and I got very sharp pains in stomach. I ignored it, and guess it got worse with diet and stress.
Last year I had done a cycle of steroids, which some were in tablet form, not just injectable.
The point is, I really want to do this steroid cycle now, it is a low dose and a safer choice in steroids, but it is an oral. Which mean its harder on the liver, cause body has to digest it 2x. So I am wondering if my stomach will hate me and what could possibly happen. I was on this stuff before when i had it a yr ago. I know you people will say don't do it its not healthy, I am aware of that, but I want to know exactly what could happen to me pertaining to IBS.
Different people react differently to different substances under IBS - it is almost unpredictable how you will feel after you have taken steroids - apart from your body's normal response. Some one here might have had a certain experience with steroids, but that might not match your reaction. The only way to know for sure is if you try it.
IBS has in my opinion, no internal source for the problems that occur - problems can simply occur at random. What your problems may be is the luck of the draw.
Ok, basically, steroids are harmful and yes, they will make your stomach a lot worse if you take oral steroids. This is why people in hospital who are given steroids are also given some kind of gastric protector to try and help with the side effects.
Steroids make the skin become paper thin and also they will do the same to the internal environment of the body too. This means that you can become more prone to a GI bleed whilst taking steroids.
The liver has to work harder to excrete any drug and of course, long term effects of steroids can be steroid induced diabetes too. Also, steroids can make you prone to aggression and violent mood swings.
I would like to add that working out in the gym and doing exercises for your abs will not give you IBS. If you have already taken steroids in the first place and you took these last year, then it is probably this that gave you the symptoms of IBS. You also need to remember that IBS is not a disease, but a syndrome, so it is not one of those things that you can just catch like a normal illness, as your post seems to suggest.
I hope my post has put you off sufficiently? It was meant to.
Just remember though, steroids are very powerful and potentially very harmful and you should think twice before messing around with them. If you do, you could live to suffer side effects as you get older when you body is not as forgiving as when you ar young.